# SDR CALA2017080802530

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 91,153 hours, 18,673 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Out Of Adjust
- Location: R2 Door Handle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HANDLE BLOCKER ON THE R2 DOOR WILL NOT POP OUT WHEN DOOR IS ARMED . FOUND RETRACTABLE DOOR INDICATOR STICKING,  ADJUSTED AND OPERATED IAW AMM 52-11-25,  ALL DOOR OPERATIONS FOUND NORMAL.
